# SDR 2002UALA00279

- Difficulty date: February 16, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 27,311 hours, 9,936 cycles
- Engine: Iae V2527A5
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: C60AA0062
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA DUE TO HYDRAULIC QUANTITY LOSS INDICATION.  CONFIRMED GREEN SYSTEM HYDRAULIC QUANTITY RESERVOIR FULL, NO EXTERNAL LEAKS NOTED.  REPLACED LOW LEVEL SENSOR.
